| Model Number |
7N8301 |
| Medical Device Problem Codes |
Backflow (1064); Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/14/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a non-dehp standard bore catheter extension set exhibited a crack on its luer lock adapter.This occurred during use while connected to the patient.The reporter stated that the luer connection point did not slide properly due to the broken component, resulting is blood backflow.No blood loss was reported.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.